# SDR 95ZZZX3131

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1587G
- Make and model: Cessna 421B
- Aircraft serial: 421B0817
- Engine: Cont GTSIO520H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: 630046
- Condition: Wrong Part
- Location: Nr 5 Cylinder
- Part time: 523 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF NR 5 CYLINDER DUE TO LOW COMPRESSION (PAST THE RINGS), NOTED THE PISTON PIN WAS SHORTER THAN USUAL.  FROM ITS APPEARANCE, IT WAS FROM A SMALLER BORE CYLINDER LIKE AN O-470.  SHORT PINS WERE ALSO FOUND IN NR 3, NR 4, AND NR 6.
